Exciton states in three-dimensional ring structures : A differential-geometric analysis

Morten Willatzen, B. Lassen

Research output: Chapter in Book/Report/Conference proceedingArticle in proceedingsResearchpeer-review

Abstract

An effective method for computing excitonic shifts in curved quantum-wire geometries is presented. As a case example, we consider a GaAs quantum ring with infinite barriers along the cross-sectional dimensions assumed to be of square shape albeit this assumption can be easily avoided. A simple analytic expression for excitonic shifts is found using first-order perturbation theory.
Original languageEnglish
Title of host publicationPhysics of Semiconductors
Publication date2009
Pages315-316
ISBN (Print)978-0-7354-0736-7
DOIs
Publication statusPublished - 2009
Externally publishedYes
Event29th International Conference on the Physics of Semiconductors - Rio de Janeiro, Brazil
Duration: 27 Jul 20081 Aug 2008

Conference

Conference29th International Conference on the Physics of Semiconductors
CountryBrazil
CityRio de Janeiro
Period27/07/200801/08/2008
SeriesAip Conference Proceedings
Volume1199
ISSN0094-243X

Keywords

  • Excitons
  • Quantum-dot rings
  • Differential geometry

Cite this

Willatzen, M., & Lassen, B. (2009). Exciton states in three-dimensional ring structures : A differential-geometric analysis. In Physics of Semiconductors (pp. 315-316). Aip Conference Proceedings, Vol.. 1199 https://doi.org/10.1063/1.3295428